MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT
Catalog Number 837010
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), an abutment was unable to be separated from a dental implant during clinical procedure after removing the retaining screw.Hemostats were used for removal.No adverse patient consequences were reported.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section for report submission date and to report device evaluation results.Updated for device return date, for analysis awareness date, and for report type and follow-up number.Updated for follow-up type, for device evaluation status, and for method, result and conclusion codes.

Brand Name
LEGACY 2 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8425585
Report Number3001617766-2019-00090
Device Sequence Number19415009
Product Code DZE
UDI-Device Identifier10841307101956
UDI-Public10841307101956
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/27/2023
Device Catalogue Number837010
Device Lot Number129414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2019
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer04/08/2019
Initial Report FDA Received Date03/15/2019
Supplement Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR